| Model Number |
AVEA |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).A vyaire technical support instructed the customer to swap out the hotwire flow sensor and that took care of the alarm.Provided information on how to read the date code on sensor to tell how old it is.The sensor that they have is already 6 yrs old.Technical support explained to customer that they are actually supposed to be replaced after 50 cleaning cycles.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the avea ventilator alarmed low minute ventilation (ve) in volume guarantee.At this time, there is no information regarding patient involvement associated with the reported event.